RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2004, Volume 16, Issue 2, Pages 3–68 (Mi aa599)  

This article is cited in 9 scientific papers (total in 9 papers)

Expository Surveys

Topological and geometric properties of graph-manifolds

S. V. Buyalo, P. V. Svetlov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (3817 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2005, 16:2, 297–340

Bibliographic databases:

Received: 02.09.2002

Citation: S. V. Buyalo, P. V. Svetlov, “Topological and geometric properties of graph-manifolds”, Algebra i Analiz, 16:2 (2004), 3–68; St. Petersburg Math. J., 16:2 (2005), 297–340

Citation in format AMSBIB
\Bibitem{BuySve04}
\by S.~V.~Buyalo, P.~V.~Svetlov
\paper Topological and geometric properties of graph-manifolds
\jour Algebra i Analiz
\yr 2004
\vol 16
\issue 2
\pages 3--68
\mathnet{http://mi.mathnet.ru/aa599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068341}
\zmath{https://zbmath.org/?q=an:1082.57015}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 2
\pages 297--340
\crossref{https://doi.org/10.1090/S1061-0022-05-00852-6}


Linking options:
  • http://mi.mathnet.ru/eng/aa599
  • http://mi.mathnet.ru/eng/aa/v16/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Agol I., “Criteria for virtual fibering”, J. Topol., 1:2 (2008), 269–284  crossref  mathscinet  zmath  isi  elib
    2. Davis M., Januszkiewicz T., Lafont J.-F., “4-Dimensional Locally Cat(0)-Manifolds with No Riemannian Smoothings”, Duke Math J, 161:1 (2012), 1–28  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Liu Y., “Virtual Cubulation of Nonpositively Curved Graph Manifolds”, J. Topol., 6:4 (2013), 793–822  crossref  mathscinet  zmath  isi  scopus
    4. Przytycki P., Wise D.T., “Graph Manifolds With Boundary Are Virtually Special”, J. Topol., 7:2 (2014), 419–435  crossref  mathscinet  zmath  isi  scopus
    5. Frigerio R. Lafont J.-F. Sisto A., “Rigidity of High Dimensional Graph Manifolds”, Asterisque, 2015, no. 372, XI+  mathscinet  isi
    6. Aschenbrenner M. Friedl S. Wilton H., 3-Manifold Groups, Ems Series of Lectures in Mathematics, Eur. Math. Soc., 2015  crossref  mathscinet  zmath  isi
    7. Friedl S., Schreve K., Tillmann S., “Thurston Norm Via Fox Calculus”, Geom. Topol., 21:6 (2017), 3759–3784  crossref  mathscinet  zmath  isi  scopus
    8. Tidmore J., “Cocompact Cubulations of Mixed 3-Manifolds”, Group. Geom. Dyn., 12:4 (2018), 1429–1460  crossref  mathscinet  zmath  isi  scopus
    9. Hruska G.Ch., Hoang Thanh Nguyen, “Distortion of Surfaces in Graph Manifolds”, Algebr. Geom. Topol., 19:1 (2019), 363–395  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:416
    Full text:148
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020